# SDR UPS96220145

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  STR 24L, BS 450, HAS EXFOLIATION CORROSION AT THE STAND-OFF AND THE GROUND STUD.  CUT OUT DAMAGED AREA IAW SRM 53-10-3.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-10-2, SRM 53-10-3, AND SRM 51-30-2.
